# SDR YENA2024112501496

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 60,903 hours, 22,111 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#977, BOS-LAS. (AIRCRAFT DIVERTED TO ORD) 'AFT CABIN INDICATED 54* IN FLIGHT; PERFORMED OPERATIONAL TEST OF THE PACK TEMP CONTROL SYSTEM IAW AMM 21-61-00-710-001. TEST REVEALED TRIM AIR VALVE 12HK AND 13HK FAILED. WHEN TWO TRIM AIR VALVES FAIL THE HOT AIR VALVE WILL AUTOMATICALLY CLOSE. RESET ACSC 2 (57HH) AND RAN PACK TEMP CONTROL SYSTEM TEST AGAIN. ALL FAULTS CLEARED. OPERATED BH PACKS IN ALL RANGES COLD TO HOT AND AFT CABIN.
